| Model Number |
5071-53 |
| Medical Device Problem Codes |
Intermittent Capture (1080); Fracture (1260); High impedance (1291); Over-Sensing (1438); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the right ventricular (rv) lead triggered a lead integrity alert (lia) due to sensing integrity counter (sic) and high-rate non-sustained episodes.Additionally, it was reported that the rv lead exhibited high/undefined impedance, oversensing, noise, and a small decrease in tip-to-coil impedance measurements overtime.It was also noted that the left ventricular (lv) lead was nicked during a prior procedure and repaired with a chemical adhesive at that time.Additionally, it was reported that the lv lead is plugged into the r lead port and is fractured.The rv lead is plugged into the lv lead port and is fractured.The right atrial (ra) lead is fractured and exhibited high, undefined impedance.The ra lead also did not have reliable sensing and exhibited intermittent capture.It was also noted that the ra lead exhibited crosstalk and was reprogrammed.No further intervention was taken as the patient is awaiting transplant.The ra lead, rv lead and lv lead remain in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: dtpa2d1 crt-d implanted: (b)(6) 2024 5071-53 lead implanted: (b)(6) 2011 6996sq58 lead implanted: (b)(6) 2011 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated the impedance of the atrial pacing lead was beyond the expected upper range.The device memory indicated diminished atrial sensing.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.